Skip to main content

A Case of Amlodipine Overdose

Buy Article:

$43.00 plus tax (Refund Policy)

Abstract:

A case of severe amlodipine overdose with only mild symptoms is described. Plasma concentrations of amlodipine were measured in serial samples by gas chromatography. There was no concomitant overdose. The present case is compared with previous reported cases of amlodipine overdose where patients all developed severe symptoms. We conclude that amlodipine overdose does not always cause severe symptoms.
No References
No Citations
No Supplementary Data
No Data/Media
No Metrics

Document Type: Research Article

Affiliations: Department of Cardiology, Odense University Hospital, Odense, Denmark

Publication date: 2006-09-01

More about this publication?
  • Formerly Pharmacology & Toxicology
  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more